# SDR SIMA20150730005

- Difficulty date: July 30, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED ON FRAME 75 AT THE FIRST TWO FASTENERS BELOW STRINGER 2R.  CRACKS ARE APPROX 1/4" LONG.  REPAIRED IAW ERS EM-53MR-1567.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
